# SDR WRNA201601270004

- Difficulty date: January 24, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 76,739 hours, 123,414 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX552080
- Condition: Leaking
- Location: Hyd System
- Part time: 693 hours, 203 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RECEIVED A LEVEL 2 ALERT HYDRAULIC SYSTEM 3 FAIL.  ACFT DIVERTED AND LANDED SAFELY.  PUMP CASE DRAIN LINE CRACKED LINE WAS REPLACED.
